# SDR 97ZZZX4155

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106QS
- Make and model: Cessna S550
- Aircraft serial: S5500106
- System (JASC): 2701 · Control Column Section
- Part: Bolt
- Part number: MS200044
- Condition: Loose
- Location: Control Column
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PILOT'S AND COPILOT'S CONTROL COLUMN ASSY HAD EXCESSIVE PLAY.  WHEN PRESSURE WAS APPLIED TO OPPOSITE COLUMN, FORWARD AND AFT OR INBOARD AND OUTBOARD, FOUND BOLTS HAD EXCESSIVE PLAY AND CLICKING NOISE WAS HEARD.  (NO PUTTY WAS ON ANY BOLTS).  TOTAL AIRCRAFT HOURS, 9,615.4.
